Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 359, Number 5

All articles in this issue are freely accessible.

Zeta forms and the local family index theorem
Simon Scott.
Trans. Amer. Math. Soc. 359 (2007), 1925-1957
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276607
Kazhdan groups with infinite outer automorphism group
Yann Ollivier and Daniel T. Wise.
Trans. Amer. Math. Soc. 359 (2007), 1959-1976
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276608
Singular chain intersection homology for traditional and super-perversities
Greg Friedman.
Trans. Amer. Math. Soc. 359 (2007), 1977-2019
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276609
A unique graph of minimal elastic energy
Anders Linnér and Joseph W. Jerome.
Trans. Amer. Math. Soc. 359 (2007), 2021-2041
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276610
A model category structure on the category of simplicial categories
Julia E. Bergner.
Trans. Amer. Math. Soc. 359 (2007), 2043-2058
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276611
Generating continuous mappings with Lipschitz mappings
J. Cichon, J. D. Mitchell and M. Morayne.
Trans. Amer. Math. Soc. 359 (2007), 2059-2074
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276612
Geometric interplay between function subspaces and their rings of differential operators
Rikard Bögvad and Rolf Källström.
Trans. Amer. Math. Soc. 359 (2007), 2075-2108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276613
Composition operators on uniform algebras, essential norms, and hyperbolically bounded sets
P. Galindo, T. W. Gamelin and M. Lindström.
Trans. Amer. Math. Soc. 359 (2007), 2109-2121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276672
Inhomogeneous Strichartz estimates for the Schrödinger equation
M. C. Vilela.
Trans. Amer. Math. Soc. 359 (2007), 2123-2136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276614
On Riesz transforms and maximal functions in the context of Gaussian Harmonic Analysis
H. Aimar, L. Forzani and R. Scotto.
Trans. Amer. Math. Soc. 359 (2007), 2137-2154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276615
Small deformations of polygons and polyhedra
Jean-Marc Schlenker.
Trans. Amer. Math. Soc. 359 (2007), 2155-2189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276616
Zuckerman functors between equivariant derived categories
Pavle Pandzic.
Trans. Amer. Math. Soc. 359 (2007), 2191-2220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276617
Diophantine approximation by algebraic hypersurfaces and varieties
Wolfgang M. Schmidt.
Trans. Amer. Math. Soc. 359 (2007), 2221-2241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276618
Surface symmetries and $PSL_{2}(p)$
Murad Özaydin, Charlotte Simmons and Jennifer Taback.
Trans. Amer. Math. Soc. 359 (2007), 2243-2268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276619
The non-solvability by radicals of generic 3-connected planar Laman graphs
J. C. Owen and S. C. Power.
Trans. Amer. Math. Soc. 359 (2007), 2269-2303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276620
Rotation topological factors of minimal $\mathbb{Z}^{d}$-actions on the Cantor set
Maria Isabel Cortez, Jean-Marc Gambaudo and Alejandro Maass.
Trans. Amer. Math. Soc. 359 (2007), 2305-2315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276621
A Pieri-type formula for the $K$-theory of a flag manifold
Cristian Lenart and Frank Sottile.
Trans. Amer. Math. Soc. 359 (2007), 2317-2342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276622
$𝛼$-continuity properties of the symmetric $𝛼$-stable process
R. Dante DeBlassie and Pedro J. Méndez-Hernández.
Trans. Amer. Math. Soc. 359 (2007), 2343-2359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276623
Rigidity of smooth Schubert varieties in Hermitian symmetric spaces
Jaehyun Hong.
Trans. Amer. Math. Soc. 359 (2007), 2361-2381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276624
Independence of Hecke zeta functions of finite order over normal fields
Maciej Radziejewski.
Trans. Amer. Math. Soc. 359 (2007), 2383-2394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276625
Partitions and orientations of the Rado graph
Reinhard Diestel, Imre Leader, Alex Scott and Stéphan Thomassé.
Trans. Amer. Math. Soc. 359 (2007), 2395-2405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276626
Thin stationary sets and disjoint club sequences
Sy-David Friedman and John Krueger.
Trans. Amer. Math. Soc. 359 (2007), 2407-2420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276627
Rapid decay of correlations for nonuniformly hyperbolic flows
Ian Melbourne.
Trans. Amer. Math. Soc. 359 (2007), 2421-2441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276628
Functions of bounded variation, the derivative of the one dimensional maximal function, and applications to inequalities
J. M. Aldaz and J. Pérez Lázaro.
Trans. Amer. Math. Soc. 359 (2007), 2443-2461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2276629